Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Okay, I've been using Differin Cream for a little over a week now. I'm also on 200mg of Doxy and 100mg of Spironolactone. My skin has been showing real improvement just in the last week! I haven't really gotten any new breakouts like i usually do, and things are beginning to heal. But...

All of a sudden in the last couple of days my face has gotten really itchy! It's not at all red or irritated, just a constant annoying tickle that makes me want to scratch! Ahh! What could this possibly be? Is it the differin?? Anybody who has ever experienced this, please let me know what's going on. I'm really afraid this itching means there are a whole bunch of pimples that are forming or something...

Like I said, there is no redness or irritation, just this annoying tickley itching feeling! Could it possibly be from my skin suddenly shedding faster? I don't know... eusa_shifty.gifeusa_think.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×